# SDR XNOA01123

- Difficulty date: May 30, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION ALL 3 RED GEAR UNSAFE LIGHTS ILLUMINATED WITH GEAR LEVER IN GEAR UP POSITION. ALSO TAIL SKID LIGHT REMAINED ILLUMINATED. PERFORMED ABNORMAL CHECKLIST. ALL LIGHT EXTINGUISHED. CONTINUED TO KRDU.
